×

zbMATH — the first resource for mathematics

Well-posedness of stochastic partial differential equations with Lyapunov condition. (English) Zbl 1284.60130
Summary: We show the existence and uniqueness of strong solutions for a large class of SPDEs, where the coefficients satisfy the local monotonicity and Lyapunov condition (one-sided linear growth condition). Moreover, some new invariance result and stronger regularity estimate are also established for the solutions. As examples, the main result is applied to stochastic tamed 3D Navier-Stokes equations, stochastic generalized curve shortening flow, singular stochastic \(p\)-Laplace equations, stochastic fast diffusion equations, stochastic Burgers type equations and stochastic reaction-diffusion equations.

MSC:
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
37L30 Infinite-dimensional dissipative dynamical systems–attractors and their dimensions, Lyapunov exponents
34D45 Attractors of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Brzezniak, Z.; Liu, W.; Zhu, J., Strong solutions for SPDE with locally monotone coefficients driven by Lévy noise · Zbl 1310.60091
[2] Brzezniak, Z.; Long, H.; Simão, I., Invariant measures for stochastic evolution equations in M-type 2 Banach spaces, J. Evol. Equ., 10, 785-810, (2010) · Zbl 1239.60053
[3] Brzezniak, Z.; Peszat, S., Stochastic two dimensional Euler equations, Ann. Probab., 29, 1796-1832, (2001) · Zbl 1032.60055
[4] Brézis, H., Opérateurs maximaux monotones, (1973), North-Holland Amsterdam · Zbl 0252.47055
[5] Browder, F. E., Nonlinear elliptic boundary value problems, Bull. Amer. Math. Soc., 69, 862-874, (1963) · Zbl 0127.31901
[6] Browder, F. E., Non-linear equations of evolution, Ann. of Math., 80, 485-523, (1964) · Zbl 0127.33602
[7] Chueshov, I.; Millet, A., Stochastic 2D hydrodynamical type systems: well posedness and large deviations, Appl. Math. Optim., 61, 379-420, (2010) · Zbl 1196.49019
[8] Es-Sarhir, A.; von Renesse, M.-K., Ergodicity of stochastic curve shortening flow in the plane, SIAM J. Math. Anal., 44, 224-244, (2012) · Zbl 1251.47041
[9] Es-Sarhir, A.; von Renesse, M.-K.; Stannat, W., Estimates for the ergodic measure and polynomial stability of plane stochastic curve shortening flow, NoDEA Nonlinear Differential Equations Appl., 19, 6, 663-675, (2012) · Zbl 1266.60117
[10] Flandoli, F., An introduction to 3D stochastic fluid dynamics, SPDE in hydrodynamic: recent progress and prospects, Lecture Notes in Math., vol. 1942, 51-150, (2008), Springer Berlin
[11] Gess, B., Strong solutions for stochastic partial differential equations of gradient type, J. Funct. Anal., 263, 2355-2383, (2012) · Zbl 1267.60072
[12] Gess, B.; Liu, W.; Röckner, M., Random attractors for a class of stochastic partial differential equations driven by general additive noise, J. Differential Equations, 251, 1225-1253, (2011) · Zbl 1228.35062
[13] Giga, Y., Domains of fractional powers of the Stokes operator in \(L_r\) spaces, Arch. Ration. Mech. Anal., 89, 251-265, (1985) · Zbl 0584.76037
[14] Gyöngy, I., On stochastic equations with respect to semimartingales. III, Stochastics, 7, 4, 231-254, (1982) · Zbl 0495.60067
[15] Gyöngy, I., Existence and uniqueness results for semilinear stochastic partial differential equations, Stochastic Process. Appl., 73, 271-299, (1998) · Zbl 0942.60058
[16] Heywood, J. G., On a conjecture concerning the Stokes problem in nonsmooth domains, (Mathematical Fluid Mechanics, Adv. Math. Fluid Mech., (2001), Birkhäuser Basel), 195-205 · Zbl 0989.35104
[17] Ikeda, N.; Watanabe, S., Stochastic differential equations and diffusion processes, North-Holland Math. Library, vol. 24, (1981), North-Holland Publishing Co. Amsterdam · Zbl 0495.60005
[18] Krylov, N. V.; Rozovskii, B. L., Stochastic evolution equations, Ser. Sovrem. Probl. Mat., 14, 71-147, (1979), Translated from Itogi Naukii Tekhniki
[19] Lions, J. L., Quelques méthodes de résolution des problèmes aux limites on linéaires, (1969), Dunod Paris · Zbl 0189.40603
[20] Lions, P. L., Mathematical topics in fluid mechanics: incompressible models, Oxford Lecture Ser. Math. Appl., vol. 1, (1996), Oxford University Press Oxford
[21] Liu, W., Invariance of subspaces under the solution flow of SPDE, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 13, 87-98, (2010) · Zbl 1210.60067
[22] Liu, W., Existence and uniqueness of solutions to nonlinear evolution equations with locally monotone operators, Nonlinear Anal., 74, 7543-7561, (2011) · Zbl 1227.35184
[23] Liu, W.; Röckner, M., SPDE in Hilbert space with locally monotone coefficients, J. Funct. Anal., 259, 2902-2922, (2010) · Zbl 1236.60064
[24] Liu, W.; Röckner, M., Local and global well-posedness of SPDE with generalized coercivity conditions, J. Differential Equations, 254, 725-755, (2013) · Zbl 1264.60046
[25] Minty, G. J., Monotone (non-linear) operators in Hilbert space, Duke Math. J., 29, 341-346, (1962) · Zbl 0111.31202
[26] Minty, G. J., On a monotonicity method for the solution of non-linear equations in Banach space, Proc. Natl. Acad. Sci. USA, 50, 1038-1041, (1963) · Zbl 0124.07303
[27] Pardoux, E., Equations aux dérivées partielles stochastiques non linéaires monotones, (1975), Université Paris XI, PhD thesis · Zbl 0363.60041
[28] Prévôt, C.; Röckner, M., A concise course on stochastic partial differential equations, Lecture Notes in Math., vol. 1905, (2007), Springer Berlin · Zbl 1123.60001
[29] Ren, J.; Röckner, M.; Wang, F.-Y., Stochastic generalized porous media and fast diffusion equations, J. Differential Equations, 238, 1, 118-152, (2007) · Zbl 1129.60059
[30] Röckner, M.; Wang, F.-Y., Non-monotone stochastic generalized porous media equations, J. Differential Equations, 245, 3898-3935, (2008) · Zbl 1151.76032
[31] Röckner, M.; Zhang, X., Stochastic tamed 3D Navier-Stokes equations: existence, uniqueness and ergodicity, Probab. Theory Related Fields, 145, 1-2, 211-267, (2009) · Zbl 1196.60118
[32] Röckner, M.; Zhang, X., Tamed 3D Navier-Stokes equation: existence, uniqueness and regularity, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 12, 4, 525-549, (2009) · Zbl 1180.35417
[33] Röckner, M.; Zhang, T.; Zhang, X., Large deviations for stochastic tamed 3D Navier-Stokes equations, Appl. Math. Optim., 61, 2, 267-285, (2010) · Zbl 1195.60093
[34] Röckner, M.; Zhang, T., Stochastic tamed 3D Navier-Stokes equations: existence, uniqueness and small time large deviation principles, J. Differential Equations, 252, 716-744, (2012) · Zbl 1241.60032
[35] Schmalfuss, B., Qualitative properties for the stochastic Navier-Stokes equation, Nonlinear Anal., 28, 1545-1563, (1997) · Zbl 0882.60058
[36] Showalter, R. E., Monotone operators in Banach space and nonlinear partial differential equations, Math. Surveys Monogr., vol. 49, (1997), American Mathematical Society Providence · Zbl 0870.35004
[37] Sohr, H., The Navier-Stokes equations: an elementary functional analytic approach, Birkhäuser Adv. Texts, (2001), Birkhäuser Basel · Zbl 0983.35004
[38] Souganidis, P. E., Front propagation: theory and application, Lecture Notes in Math., vol. 1660, 186-242, (1997), Springer Berlin · Zbl 0882.35016
[39] Temam, R., Navier-Stokes equations, Stud. Math. Appl., vol. 2, (1984), North-Holland Publishing Co. Amsterdam · Zbl 0572.35083
[40] Zeidler, E., Nonlinear functional analysis and its applications II/B: nonlinear monotone operators, (1990), Springer New York
[41] Zhang, X., On stochastic evolution equations with non-Lipschitz coefficients, Stoch. Dyn., 9, 4, 549-595, (2009) · Zbl 1204.60059
[42] Zhu, X.-P., Lectures on mean curvature flows, AMS/IP Stud. Adv. Math., vol. 32, (2002), American Mathematical Society Providence · Zbl 1197.53087
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.